MathSciNet Relay Station
MathSciNet bibliographic data
MR462934 02F50 (10B99 10N99)
Denef, J. Diophantine sets over ${\bf Z}[T]$. Proc. Amer. Math. Soc. 69 (1978), no. 1, 148–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement